Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: So frustrated/hypomanic sheilac

Posted by phidippus on September 4, 2012, at 16:38:29

In reply to So frustrated/hypomanic, posted by sheilac on September 4, 2012, at 15:04:06

Lamictal can be activating, it doesn't mean its making you hypomanic, just wired. Seroquel in the right dosage (100-200 mg) will act as aa secondary mood stabilizer, so you really don't need to add back the Lithium or the Trileptal. If you feel you need to hurry up the Lamictal, call your doctor and talk to him about an accelerated titration. The only reason you're titrating is because Lamictal can cause a bad/deadly rash.

Eric


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:phidippus thread:1024875
URL: http://www.dr-bob.org/babble/20120830/msgs/1024882.html